EconPapers    
Economics at your fingertips  
 

EFFICIENT LAPLACE INVERSION, WIENER-HOPF FACTORIZATION AND PRICING LOOKBACKS

Svetlana Boyarchenko and Sergei Levendorskiĭ ()
Additional contact information
Sergei Levendorskiĭ: Department of Mathematics, University of Leicester, University Road, Leicester, LE1 7RH, United Kingdom

International Journal of Theoretical and Applied Finance (IJTAF), 2013, vol. 16, issue 03, 1-40

Abstract: We construct fast and accurate methods for (a) approximate Laplace inversion, (b) approximate calculation of the Wiener-Hopf factors for wide classes of Lévy processes with exponentially decaying Lévy densities, and (c) approximate pricing of lookback options. In all cases, we use appropriate conformal change-of-variable techniques, which allow us to apply the simplified trapezoid rule with a small number of terms (the changes of variables in the outer and inner integrals and in the formulas for the Wiener-Hopf factors must be compatible in a certain sense). The efficiency of the method stems from the properties of functions analytic in a strip (these properties were explicitly used in finance by Feng and Linetsky 2008). The same technique is applicable to the calculation of the pdfs of supremum and infimum processes, and to the calculation of the prices and sensitivities of options with lookback and barrier features.

Keywords: Laplace inversion; Wiener-Hopf factorization; lookback option; Fourier transform; conformal deformations; parabolic inverse Fourier transform; parabolic inverse Laplace transform (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (15)

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0219024913500118
Access to full text is restricted to subscribers

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:ijtafx:v:16:y:2013:i:03:n:s0219024913500118

Ordering information: This journal article can be ordered from

DOI: 10.1142/S0219024913500118

Access Statistics for this article

International Journal of Theoretical and Applied Finance (IJTAF) is currently edited by L P Hughston

More articles in International Journal of Theoretical and Applied Finance (IJTAF) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-03-22
Handle: RePEc:wsi:ijtafx:v:16:y:2013:i:03:n:s0219024913500118